Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Collocation methods for nonlinear Volterra integro-differential equations with infinite delay


Author: Hermann Brunner
Journal: Math. Comp. 53 (1989), 571-587
MSC: Primary 65R20; Secondary 45D05, 92A15
MathSciNet review: 979936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the numerical solution of nonlinear Volterra integro-differential equations with infinite delay by spline collocation and related Runge-Kutta type methods. The kernel function in these equations is of the form $ k(t,s,y(t),y(s))$, with a representative example given by Volterra's population equation, where we have $ k(t,s,y(t),y(s)) = a(t - s) \cdot G(y(t),y(s))$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45D05, 92A15

Retrieve articles in all journals with MSC: 65R20, 45D05, 92A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0979936-2
PII: S 0025-5718(1989)0979936-2
Keywords: Volterra integro-differential equations, infinite delay, Volterra's population equation, spline collocation, implicit Runge-Kutta type methods
Article copyright: © Copyright 1989 American Mathematical Society